Pillreports is a global database of "Ecstasy"
pills based on both subjective user reports and scientific analysis. "Ecstasy"
is traditionally the name for MDMA based pills, however here we also include
closely related substances such as MDA, MDEA, MBDB. Pills sold as "Ecstasy"
often include other, potentially more dangerous, substances such as methamphetamine,
ketamine and PMA.
By identifying dangerous adulterants, Pillreports performs a vital harm reduction service that can prevent many of the problems associated with "Ecstasy" use before they happen. Prevention is always better than cure, as you cannot cure death.
Please Note: Pillreports.com exists as a harm reduction tool and does not condemn or condone ecstasy use.
January 21, 2011-Staff List
Posted by bearlove @ 3:05 pm GMT
Please see below a list of all staff and the sections that they cover -
Africa / Asia / Middle East
If you have any problems or need to get in contact with an administrator please use the 'Contact Support' function in the 'User Options' (down the left hand side).
Thank you for your support
October 25, 2009-HOW TO RATE REPORTS
Posted by ravenousblonde @ 4:57 am GMT
When rating a report (thumbs up/thumbs down), you are rating the QUALITY OF THE REPORT - *NOT* THE PILL!!
PR Admin Team & Mods
October 4, 2013-Mods from years gone by.
Posted by bearlove @ 10:00 pm GMT
Hi Everyone, I thought it would be nice to show our thanks and gratitude to all the mods that have worked on the site and helped make it what it is today.
Not in any particular order but thanks to each and everyone of them
RavenousBlonde (Massive hugs - always )
Obviously the site would not be here if it was not for
Johnboy so massive respect is due :)
Bearlove and the team
November 28, 2012-Police warn over 'fatal pink ecstasy' with AMT or 5-IT
Posted by bearlove @ 8:32 am GMT
Scotland's largest police force has issued a warning about pink-coloured tablets being sold as ecstasy which contain "potentially fatal substances".
Strathclyde Police said anyone taking the pills, which contain AMT or 5-IT, could suffer increased heart rate, elevated core temperature and seizures.
A warning thread has been created in the relevant region
May 4, 2008-PillReports.com to be English only website
Posted by ravenousblonde @ 4:15 am GMT
Effective immediately, www.pillreports.com will be an English only website. This is an effort to keep down on unauthorized personal contact and to allow for others to read reports worldwide. As of May 4, 2008, reports made in any language other than English will be deleted.
Thanks for your continued support of www.pillreports.com!